# SDR DALA2017122608890

- Difficulty date: December 26, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N3735D
- Make and model: Boeing 737832
- Aircraft serial: 30381
- Aircraft time: 51,270 hours, 24,166 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY LIGHT RO 16 TO 22 SEAT MOUNTED INOPERATIVE. MAINTENANCE REMOVED AND REPLACED BATTERY PACK IAW AMM 33-51. OPS CHECKED GOOD.
